# SDR FDEA201511293825

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141012
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER RAISING LG RECEIVED LEVEL ONE TAT  PROBE ALERT.  AUTOPILOT & THROTTLES DISENGAGED, TAKEOFF WARNING SOUNDED WHEN SLATS RETRACTED.  LOST AUTO CABIN PRESSURIZATION.  PERFORMED GND SENSOR FAILURE CHECKLIST.  LAST LEG FAULTED GND SENSOR SWITCH LT & RT.  TROUBLE SHOT IAW FIM 32-40 TASK 842.  R & R LT & RT GND SENSOR SWITCH IAW AMM 32-24-01-4.  INSPECTED IAW AMM 32-24-01-6.  ALL CHECKED GOOD.  PERFORMED FCC 1 & FCC 2 AFS R-T-S IAW AMM 22-01-10-5.  ALL TESTS PASSED.  PERFORMED FUNCTIONAL TEST OF CABIN PRESS CONTROL SYS IAW AMM 21-31-00-5.  ALL TESTS PASSED.  ACFT OK FOR SERVICE.
